# SDR SWAA2020072795777

- Difficulty date: June 28, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 55,044 hours, 32,732 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 537
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR ANGLE SUPPORT CRACKED AT BS 537.7 AND LBL 2.  REMOVED AND REPLACED ANGLE (BREAK) SUPPORT AT CABIN FLOOR STA 537.7 LBL 2' IAW B737-700 SRM 51-40-002-0G-0. J.B 1680 07/02/20
